Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Periodic motions of a nonlinear dynamic system

Author: H. Serbin
Journal: Quart. Appl. Math. 8 (1950), 296-303
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/36906
MathSciNet review: 36906
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Liénard, A.: Étude des oscillations entretenues, Revue Gén. de l'Electricité, t. XXIII (1928), pp. 901-946.
  • [2] Levinson, N. and Smith, O.K.: A general equation for relaxation oscillations, Duke Math. Journal, 9, 382-403 (1942). MR 0006792
  • [3] Lefschetz, S.: Lectures on differential equations, Princeton University Press, Princeton, N. J. MR 0016788

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

DOI: https://doi.org/10.1090/qam/36906
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society